CSpace
globalwellposednessofcompressiblebipolarnavierstokespoissonequations
Lin Yi Quan1; Hao Cheng Chun2; Li Hai Liang3
2012
Source Publicationactamathematicasinicaenglishseries
ISSN1439-8516
Volume28Issue:5Pages:925
AbstractWe consider the initial value problem for multi-dimensional bipolar compressible Navier-Stokes-Poisson equations, and show the global existence and uniqueness of the strong solution in hybrid Besov spaces with the initial data close to an equilibrium state.
Language英语
Funding Project[National Natural Science Foundation of China] ; [NCET support of the Ministry of Education of China] ; [Huo Ying Dong Fund] ; [Beijing Municipality]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38919
Collection中国科学院数学与系统科学研究院
Affiliation1.北京大学
2.中国科学院数学与系统科学研究院
3.首都师范大学
Recommended Citation
GB/T 7714
Lin Yi Quan,Hao Cheng Chun,Li Hai Liang. globalwellposednessofcompressiblebipolarnavierstokespoissonequations[J]. actamathematicasinicaenglishseries,2012,28(5):925.
APA Lin Yi Quan,Hao Cheng Chun,&Li Hai Liang.(2012).globalwellposednessofcompressiblebipolarnavierstokespoissonequations.actamathematicasinicaenglishseries,28(5),925.
MLA Lin Yi Quan,et al."globalwellposednessofcompressiblebipolarnavierstokespoissonequations".actamathematicasinicaenglishseries 28.5(2012):925.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lin Yi Quan]'s Articles
[Hao Cheng Chun]'s Articles
[Li Hai Liang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lin Yi Quan]'s Articles
[Hao Cheng Chun]'s Articles
[Li Hai Liang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lin Yi Quan]'s Articles
[Hao Cheng Chun]'s Articles
[Li Hai Liang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.